Excedrin Tension Headache Acetaminophen and Caffeine Caplets Pain Reliever

Excedrin Tension Headache Acetaminophen and Caffeine Caplets Pain Reliever

Excedrin

Free Delivery

On your first order over $15!

Extra 5% off *

Already have an account? 

Details

Other Information: Store at 68-77 degrees F (20-25 degrees C). Close cap tightly after use. Read all product information before using. Keep this box for important information. Misc: Acetaminophen and caffeine. Aspirin free. Visit us at www.excedrin.com. Uses: Temporarily relieves minor
...more >>

Ingredients

Active ingredients (in each caplet) - Purpose. Acetaminophen 500 mg (formulated with 65 mg caffeine)-Pain Reliever. Inactive ingredients: Carnauba Wax, D&C Red #27 Aluminum Lake, FD&C Yellow #6 Aluminum Lake, FD&C Blue #2 Aluminum Lake, Magnesium Stearate Acid, Microcrystalline Cellulose, Polyethylene Glycol, Polyvinyl Alcohol, Sodium Starch Glycolate, Stearic Acid, Talc, Titanium Dioxide.

Always refer to the actual package for the most accurate information